Volume 16, issue 3 (2016)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Open book decompositions of fiber sums in contact topology
1253

Mirko Klukas

A lower bound on tunnel number degeneration
1279

Trenton Schirmer

Lagrangian circle actions
1309

Clément Hyvrier

Explicit rank bounds for cyclic covers
1343

Jason DeBlois

Approximating a topological section by a piecewise-linear section
1373

Colin Rourke

Singular fibers of stable maps of $3$–manifolds with boundary into surfaces and their applications
1379

Osamu Saeki and Takahiro Yamamoto

Near-symplectic $2n$–manifolds
1403

Ramón Vera

A topologically minimal, weakly reducible, unstabilized Heegaard splitting of genus three is critical
1427

Jungsoo Kim

Centralizers in good groups are good
1453

Tobias Barthel and Nathaniel Stapleton

Toric polynomial generators of complex cobordism
1473

Andrew Wilfong

On the Adams isomorphism for equivariant orthogonal spectra
1493

Holger Reich and Marco Varisco

Algebraic degrees of stretch factors in mapping class groups
1567

Hyunshik Shin

Surgery along star-shaped plumbings and exotic smooth structures on $4$–manifolds
1585

Çağri Karakurt and Laura Starkston

Exotic smoothings via large $\mathbb{R}^4$'s in Stein surfaces
1637

Julia Bennett

Swiss-cheese action on the totalization of action-operads
1683

Julien Ducoulombier

L-space surgery and twisting operation
1727

Kimihiko Motegi

On the metastable homotopy of mod $2$ Moore spaces
1773

Roman Mikhailov and Jie Wu

Homotopy invariants of covers and KKM-type lemmas
1799

Oleg R Musin

The homotopy types of $\mathrm{PU}(3)$– and $\mathrm{PSp}(2)$–gauge groups
1813

Sho Hasui, Daisuke Kishimoto, Akira Kono and Takashi Sato

Publication of this issue is now complete.